Birth Control and pregnancies????

Autumn - posted on 11/19/2012 ( 4 moms have responded )

3

0

0

I have been on bc for 2 1/2 months now and i have been on my period for about 2 months now. I had been on antibiotics because I had surgery. Me and my boyfriend had sex and I stopped bleeding. My pills end in 3 weeks. Could I be pregnant?

4 Comments

View replies by

Amy - posted on 11/19/2012

6,467

33

2386

I would also like to add that if you were bleeding the whole time you were on the pill they probably weren't strong enough to be effective anyway. But Lacye is right when on antibiotics and birth control pill you need to use another form of contraceptive for the month.

Lacye - posted on 11/19/2012

889

0

221

About the same as if you weren't on the pill. It cancels out the birth control. Trust me. I'm the product of the pill and antibiotics. :D

Lacye - posted on 11/19/2012

889

0

221

Yes. Anytime you take antibiotics while you are on the pill, it will knock out the effects that pill is supposed to cause. It is not as rare as you would think.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms